# SDR 05FDEA00381

- Difficulty date: December 6, 2004
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 77,619 hours, 24,327 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AYB70151
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - LEFT AND RIGHT TEE CAPS, STA 1156, CRACKED.  LEFT AND RIGHT TEE CAPS REPLACED OVERSIZING AND BUSHING HOLES AND INSTALLING REPAIR DOUBLERS IAW FEDEX EA 8-5310-84882.
